Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 5 (1951), 113
Original Article: Math. Comp. 4 (1950), 129-132.
Original Article: Math. Comp. 4 (1950), 200-221.
Original Article: Math. Comp. 4 (1950), 239-244.
Original Article: Math. Comp. 4 (1950), 247.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-51-99429-X
Article copyright: © Copyright 1951 American Mathematical Society